| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
07/05/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Compliant id: (b)(4).A clinical study (b)(6) reported that after a surgery a patient experience posterior capsular opacification (right eye).Surgical date: (b)(6) 2022.Event start: july 26, 2022.Event end: july 26, 2022.Measures taken: non-medication treatment.Ae outcome: resolved.Phacoemulsification and intraocular lens implantation + pars plana vitrectomy + intravitreal injection + retinal laser photocoagulation + internal tamponade for retinal detachment repair (right eye).
Additional Manufacturer Narrative
An analysis of the retain sample lot 120716 showed that the product was pfp and met all release criteria.Nothing was found that would account for the reported event.